# SDR UALA2013060303832

- Difficulty date: May 31, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1707
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT SKIN  DENTED BS 1707 BETWEEN S22-23L.   INSTALLED REPAIR DOUBLER IAW SRM 53-00-10 FIG 201 REPAIR 3.  MAJOR REPAIR.
